# SDR DALA2015112107156

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 92,455 hours, 44,988 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSING 90 KTS ON T/O ROLL,  RECEIVED A CABIN AUTO INOP EICAS MSG AND CABIN ALT AUTO 1 AND 2 STATUS MSG.  ALSO, AFT LT LAV SMOKE DETECTOR WENT OFF.  ALSO THE CABIN ALT GAGE IS INOPERATIVE SO WE COULDN'T TELL OUR CABIN ALT AT ALL, FLEW AT 10,000 THE WHOLE WAY. BITE OF NR 1 AND 2 CABIN PRESSURE CONTROLLERS CURRENT LEG FAULTS THE CONTROLLER ON BOTH.  REPLACED NR 1 AND NR 2 CABIN PRESSURE CONTROLLERS IAW AMM 21-31.  OPS CKS NORMAL.  REPLACED COCPIT SELECTOR PANEL IAW AMM 21-31.  OPS CK NORMAL. FOUND UPPER OVER PRESSURE RELIEF VALVE OPEN.  PERFORMED SYS TEST OF POSITIVE PRESSURE RELIEF VALVE IAW AMM 21-32.  OPS CKS NORMAL. INSPECTED OUTFLOW VALVE LINKAGE AND RAN   OUTFLOW VALVE IN MANUAL, OUTFLOW VALVE RUNS SMOOTHLY, ALL LINKAGE CHECKS OK. PRESSURIZED CABIN TO 3 PSID.  REPLACED LT AFT LAV SMOKE DETECTOR IAW AMM26-19.  OPS CK NORMAL. C/W NO GO ODI PREVENTION REQUIREMENT, MC NOTIFIED.  OK FOR SERVICE.
